# SDR AALA202001149011

- Difficulty date: January 13, 2020
- Submitted: January 14, 2020
- Operation: Air carrier
- Aircraft: N850NN
- Make and model: Boeing 737823
- Aircraft serial: 40580
- Aircraft time: 29,684 hours, 11,935 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gust Lock
- Condition: Malfunctioned
- Location: L1 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: L1 DOOR GUSTLOCK WILL NOT STAY ENGAGED. OPERATED L1 DOOR SEVERAL TIMES OPS OK, GUST LOCK GOOD REF AMM 52-41-00.
